# SDR GRAA9631

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011775
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT RNO, DISCOVERED THAT THE LEFT EMERGENCY NACELLE LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER PACK.  MAINTENANCE PERFORMED AND OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
